# SDR CALA2025111111115

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,808 hours, 14,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Wrong Part
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT OPEN,  HEAVY GOUGING ON FITTINGS.   PERFORMED DOOR 2L OPERATIONAL TEST, FOUND THE HINGE COVER FWD UPPER FASTENERS TOO LONG AND JAMB THE OTBD COVER IAW AMM 52-11-00710 -801REV 5 AND HINGE COVER FWD UPPER FASTENER REPLACED IAW AMM 52-11-75-000-802 AND AMM 52-11-25-400-802 REV05.  CARRIED OUT FUNCTIONAL TEST, RESULT NORMAL IAW AMM 52-11-10-720-801 REV 05.
